# SDR 9504329751

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switches
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL INDICATION FAILURE LIGHT AND STICK SHAKER ACTIVATED DURING SLAT RETRACTION AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED SLAT EXTEND SWITCHES.  OPERATIONAL CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
